RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2003, Volume 43, Number 4, Pages 562–570 (Mi zvmmf1033)  

This article is cited in 24 scientific papers (total in 24 papers)

Properties of solutions of a parabolic equation and the uniqueness of the solution of the inverse source problem with integral overdetermination

A. I. Prilepkoa, D. S. Tkachenkob

a M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
b Moscow Engineering Physics Institute (State University)

Full text: PDF file (1188 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2003, 43:4, 537–546

Bibliographic databases:
UDC: 519.635.7
MSC: Primary 35R30; Secondary 35K20
Received: 28.03.2002
Revised: 09.09.2002

Citation: A. I. Prilepko, D. S. Tkachenko, “Properties of solutions of a parabolic equation and the uniqueness of the solution of the inverse source problem with integral overdetermination”, Zh. Vychisl. Mat. Mat. Fiz., 43:4 (2003), 562–570; Comput. Math. Math. Phys., 43:4 (2003), 537–546

Citation in format AMSBIB
\Bibitem{PriTka03}
\by A.~I.~Prilepko, D.~S.~Tkachenko
\paper Properties of solutions of a parabolic equation and the uniqueness of the solution of the inverse source problem with integral overdetermination
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2003
\vol 43
\issue 4
\pages 562--570
\mathnet{http://mi.mathnet.ru/zvmmf1033}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1993685}
\zmath{https://zbmath.org/?q=an:1078.35138}
\elib{http://elibrary.ru/item.asp?id=13428078}
\transl
\jour Comput. Math. Math. Phys.
\yr 2003
\vol 43
\issue 4
\pages 537--546


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1033
  • http://mi.mathnet.ru/eng/zvmmf/v43/i4/p562

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Prilepko, D. S. Tkachenko, “The Fredholm property and the well-posedness of the inverse source problem with integral overdetermination”, Comput. Math. Math. Phys., 43:9 (2003), 1338–1347  mathnet  mathscinet  zmath
    2. V. L. Kamynin, “On the inverse problem of determining the right-hand side of a parabolic equation under an integral overdetermination condition”, Math. Notes, 77:4 (2005), 482–493  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. Kozhanov A.I., Safiullova R.R., “Linear inverse problems for parabolic and hyperbolic equations”, J Inverse Ill Posed Probl, 18:1 (2010), 1–24  crossref  mathscinet  zmath  isi  elib  scopus
    4. N. V. Beilina, “O razreshimosti obratnoi zadachi dlya giperbolicheskogo uravneniya s integralnym usloviem pereopredeleniya”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 2(23) (2011), 34–39  mathnet  crossref
    5. Kozhanov A.I., “O razreshimosti nekotorykh nelokalnykh i svyazannykh s nimi obratnykh zadach dlya parabolicheskikh uravnenii”, Matematicheskie zametki YaGU, 18:2 (2011), 64–78  mathscinet  zmath  elib
    6. Ya. T. Megraliev, “Obratnaya kraevaya zadacha dlya ellipticheskogo uravneniya vtorogo poryadka s dopolnitelnym integralnym usloviem”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2012, no. 1, 32–40  mathnet
    7. T. K. Yuldashev, “Obratnaya zadacha dlya nelineinogo uravneniya s psevdoparabolicheskim operatorom vysokogo poryadka”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 3(28) (2012), 17–29  mathnet  crossref  zmath
    8. K. B. Sabitov, G. Yu. Udalova, “Kraevaya zadacha dlya uravneniya smeshannogo tipa tretego poryadka s usloviyami periodichnosti”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 3(32) (2013), 29–45  mathnet  crossref  zmath
    9. Ya. T. Megraliev, “Ob odnoi obratnoi kraevoi zadache dlya ellipticheskogo uravneniya vtorogo poryadka s dopolnitelnymi integralnymi usloviyami”, Vladikavk. matem. zhurn., 15:4 (2013), 30–43  mathnet
    10. Aliev Z.S., Mehraliev Ya.T., “An Inverse Boundary Value Problem For a Second-Order Hyperbolic Equation With Nonclassical Boundary Conditions”, Dokl. Math., 90:1 (2014), 513–517  crossref  mathscinet  zmath  isi  elib  scopus
    11. Mehraliyev Ya.T., Shafiyeva G.Kh., “Determination of An Unknown Coefficient in the Third Order Pseudoparabolic Equation With Non-Self-Adjoint Boundary Conditions”, J. Appl. Math., 2014, 358696  crossref  mathscinet  isi  elib  scopus
    12. Mehraliyev Ya.T., “On An Inverse Boundary Value Problem For a Fourth Order Elliptic Equation With Integral Condition”, Abstract Appl. Anal., 2014, 858516  crossref  mathscinet  isi  elib  scopus
    13. T. K. Yuldashev, “Obratnaya zadacha dlya nelineinogo integro-differentsialnogo uravneniya Fredgolma chetvertogo poryadka s vyrozhdennym yadrom”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 19:4 (2015), 736–749  mathnet  crossref  zmath  elib
    14. T. K. Yuldashev, “Inverse problem for a nonlinear Benney–Luke type integro-differential equations with degenerate kernel”, Russian Math. (Iz. VUZ), 60:9 (2016), 53–60  mathnet  crossref  isi
    15. T. K. Yuldashev, “Obratnaya zadacha dlya integro-differentsialnogo uravneniya Fredgolma tretego poryadka s vyrozhdennym yadrom”, Vladikavk. matem. zhurn., 18:2 (2016), 76–85  mathnet
    16. A. M. Denisov, “Uniqueness and nonuniqueness of the solution to the problem of determining the source in the heat equation”, Comput. Math. Math. Phys., 56:10 (2016), 1737–1742  mathnet  crossref  crossref  isi  elib
    17. T. K. Yuldashev, “Obratnaya zadacha dlya obyknovennogo integro-differentsialnogo uravneniya s vyrozhdennym yadrom i nelokalnymi integralnymi usloviyami”, Vestnik TvGU. Seriya: Prikladnaya matematika, 2016, no. 3, 19–33  mathnet  crossref  elib
    18. Azizbayov E. Mehraliyev Ya., “Inverse Problem For a Parabolic Equation in a Rectangle Domain With Integral Conditions”, Eur. J. Pure Appl Math., 10:5 (2017), 981–994  mathscinet  zmath  isi
    19. Azizbayov E., Mehraliyev Ya., “Solvability of Nonlocal Inverse Boundary-Value Problem For a Second-Order Parabolic Equation With Integral Conditions”, Electron. J. Differ. Equ., 2017, 125  mathscinet  zmath  isi
    20. Yuldashev T.K., “Determination of the Coefficient and Boundary Regime in Boundary Value Problem For Integro-Differential Equation With Degenerate Kernel”, Lobachevskii J. Math., 38:3, SI (2017), 547–553  crossref  mathscinet  zmath  isi  scopus
    21. A. I. Prilepko, A. B. Kostin, V. V. Solovev, “Obratnye zadachi nakhozhdeniya istochnika i koeffitsientov dlya ellipticheskikh i parabolicheskikh uravnenii v prostranstvakh Geldera i Soboleva”, Sib. zhurn. chist. i prikl. matem., 17:3 (2017), 67–85  mathnet  crossref
    22. Azizbayov E.I. Mehraliyev Ya.T., “Nonlocal Inverse Problem For Determination of Time Derivative Coefficient in a Second-Order Parabolic Equation”, Adv. Differ. Equ. Control Process., 19:1 (2018), 15–36  crossref  isi
    23. A. I. Prilepko, V. L. Kamynin, A. B. Kostin, “Inverse Source Problem For Parabolic Equation With the Condition of Integral Observation in Time”, J. Inverse Ill-Posed Probl., 26:4 (2018), 523–539  crossref  mathscinet  zmath  isi  scopus
    24. T. K. Yuldashev, “Opredelenie koeffitsienta v nelokalnoi zadache dlya integro-differentsialnogo uravneniya tipa Bussineska s vyrozhdennym yadrom”, Vladikavk. matem. zhurn., 21:2 (2019), 67–84  mathnet  crossref
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:470
    Full text:209
    References:44
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020